# SDR SWAA2022071115119

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED AT STA 328 RBL 10 WL 208.1 AT PASSENGER CABIN 2022-305792 / [01] ULTRASONIC THICKNESS GAGE P/N:38DLPLUS; S/N: 120398603; DUE DATE: OCT-18-2022;[02] PERFORMED REPAIR IN FLOOR BEAM LOCATED AT STA 328 RBL 10 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIGURE 205;[03] CORRECTED STEP 2. PERFORMED REPAIR IN FLOOR BEAM LOCATED AT STA 328 RBL 10 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIGURE 205. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 2. PERFORMED REPAIR IN FLOOR BEAM LOCATED AT STA 328 RBL 10 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIGURE 205. SEE INDIVIDUAL SIGN OFF BELOW
